# SDR FDEA201703291002

- Difficulty date: March 29, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 28,540 hours, 15,439 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 161GF IS MISSING ONE INSERT AND THE METAL SKIN IS DISBONDED AT THE SIDE CUTOUT.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005, AND SRZ-25-01.  MAJOR REPAIR.
